Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Heavy bleeding, nausea, using depo provera. Cause?

hi, i am currently using depo provera contraceptive injection and have been for about a year, i have experienced light spotting but only very rarley i d say once or twice. but today i noticed A heavay smear in my knickers which later turned into what looked like my old period, also i have been experiencing nausea alot throuought the whole time i have been using it. is there something wrong with that? many thanks rhiannon
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Heavy bleeding
reduction in bone mineral density(2-3 years of use)
weight change ect.
Are the side effects of using progesteron injection.
You should not be concerned but if this heavy bleeding occur and another time you should do an ultrasound to rule out any other causes.
Take care of your self
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor